MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3851/imp3107

Медицинская библиотека · Antiviral therapy · 2016

Early neuropsychological adverse events after switching from PI/r to dolutegravir could be related to hyperthyroidism in patients under levothyroxine.

Berger Jean-Luc, Nguyen Yohan, Lebrun Delphine, Migault Caroline, Hentzien Maxime, Marty Hélène, Bani-Sadr Firouzé

Клинический случайСтатьяПеревод в очереди

Аннотация

We report two patients who had taken levothyroxine at the same dose for several years and who had stable thyroid stimulating hormone (TSH) levels, and who developed clinical and biological hyperthyroidism following switch from ritonavir-boosted protease inhibitors (PIs) to dolutegravir-based HAART. Levothyroxine is metabolized by deiodination and glucuronidation and the induction of glucuronidation by ritonavir leads to an increased elimination of levothyroxine and a necessity of higher daily doses. Patients who switch from ritonavir-boosted PIs to antiretroviral drugs-based HAART with minimal drug-interaction such as dolutegravir, may require an adjustment in their dose of levothyroxine in order to prevent hyperthyroidism due to impaired elimination of levothyroxine without ritonavir.

Для цитирования: Berger Jean-Luc, Nguyen Yohan, Lebrun Delphine, Migault Caroline, Hentzien Maxime, Marty Hélène, Bani-Sadr Firouzé. Early neuropsychological adverse events after switching from PI/r to dolutegravir could be related to hyperthyroidism in patients under levothyroxine.. Antiviral therapy. 2016. DOI: 10.3851/imp3107.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.